How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2127
Experience:  MD.Extensive knowledge of medicine.Faculty at a leading tertiary care teaching hospital.
20638885
Type Your Medical Question Here...
Dr.Amita is online now

Past week I have been getting a nagging pain which

Resolved Question:

For the past week I have been getting a nagging pain which catches me unaware at times and this morning it was quite sharp and woke me up early. Is there any remedial action I should take until my local surgery opens on Monday? I am just coming up to 80, am on warfarin and tablets and insulin for diabetes. I walk with a stick and wonder if that might be causing me problems.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr.Amita replied 2 years ago.
HelloWelcome to justanswer.I amCustomerand I would be helping you today.Can you tell me where exactly is this pain located?How long does the pain continue?What is the nature of pain?Thank You
Customer: replied 2 years ago.
pain is on the right . slightly to the front and about the pelvis are. Pain is a sharp pain and comes in very short spasms - feels almost muscular and happens mostly when I use my right leg. I use a walking stick in my right hand
Expert:  Dr.Amita replied 2 years ago.
Thanks for the reply. Walking stick should not be the problem.In fact by decreasing the stress placed on the hip joint and muscles around the hip joint it should help.You may try using the stick in left hand as that would decrease the stress placed on right hip and pelvis area.You may apply ice to the area followed by a cream like icyhot.You can do this several times a day.In addition you should take Tylenol 4-5 times a day for pain relief.You cannot take Advil or Aleve because you are on warfarin.This is the initial answer.Please use "Reply to expert" for any clarification.
Dr.Amita and 2 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Thank you very much
Expert:  Dr.Amita replied 2 years ago.
Thank you and good luck.